Loading [MathJax]/jax/output/SVG/config.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2000, Volume 228, Pages 24–31 (Mi tm488)  

This article is cited in 8 scientific papers (total in 9 papers)

On Bogolyubov's “Edge-of-the-Wedge” Theorem

A. A. Gonchar

Steklov Mathematical Institute, Russian Academy of Sciences
Full-text PDF (165 kB) Citations (9)
References:
Abstract: A “one-sided” version of N. Bogolyubov's “edge-of-the-wedge” theorem is considered. The proof is based upon classical ideas and results of R. Nevanlinna and T. Carleman related to the concept of harmonic measure.
Received in September 1999
Bibliographic databases:
Document Type: Article
UDC: 517.53
Language: Russian
Citation: A. A. Gonchar, “On Bogolyubov's “Edge-of-the-Wedge” Theorem”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Trudy Mat. Inst. Steklova, 228, Nauka, MAIK «Nauka/Inteperiodika», M., 2000, 24–31; Proc. Steklov Inst. Math., 228 (2000), 18–24
Citation in format AMSBIB
\Bibitem{Gon00}
\by A.~A.~Gonchar
\paper On Bogolyubov's ``Edge-of-the-Wedge'' Theorem
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Trudy Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 24--31
\publ Nauka, MAIK «Nauka/Inteperiodika»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm488}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1782569}
\zmath{https://zbmath.org/?q=an:0988.32009}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 18--24
Linking options:
  • https://www.mathnet.ru/eng/tm488
  • https://www.mathnet.ru/eng/tm/v228/p24
  • This publication is cited in the following 9 articles:
    1. Viet-Anh Nguyen, Pflug P., “Boundary Cross Theorem in Dimension 1 with Singularities”, Indiana University Mathematics Journal, 58:1 (2009), 393–414  crossref  mathscinet  zmath  isi  scopus
    2. Viet-Anh Nguyen, “Recent Developments in the Theory of Separately Holomorphic Mappings”, Colloquium Mathematicum, 117:2 (2009), 175–206  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Nguyen V.-A., “A unified approach to the theory of separately holomorphic mappings”, Annali Della Scuola Normale Superiore Di Pisa–Classe Di Scienze, 7:2 (2008), 181–240  mathscinet  zmath  isi
    4. Pflug P., Nguyen V.-A., “Boundary cross theorem in dimension 1”, Annales Polonici Mathematici, 90:2 (2007), 149–192  crossref  mathscinet  zmath  isi
    5. Pflug P., Nguyen V.-A., “Generalization of a theorem of Gonchar”, Arkiv For Matematik, 45:1 (2007), 105–122  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of the domain boundary”, Math. Notes, 79:2 (2006), 215–223  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of a domain boundary”, Math. Notes, 79:6 (2006), 869–877  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. A. S. Sadullaev, S. A. Imomkulov, “Extension of Holomorphic and Pluriharmonic Functions with Thin Singularities on Parallel Sections”, Proc. Steklov Inst. Math., 253 (2006), 144–159  mathnet  crossref  mathscinet  zmath
    9. A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka, “Andrei Aleksandrovich Gonchar (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 191–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:543
    Full-text PDF :181
    References:52
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025